# SDR W8PA971422

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COS - EMERGENCY FLOOR TRACK LIGHTS INOP AT ROW 13 AND ROW 17.  RELAMPED PER MAINTENANCE MANUAL 33-51-21.  OPS CHECK GOOD.
